I have been on the pill for 4 years and my libido has decreased.
Why does this pill lower your libido and how can u improve your libido while on triphasil?
- 26 Mar 2012 by dinlicy
- 26 March 2012
Triphasil does not affect everyone in this way and you are unfortunate to be experiencing this. Many factors, including birth control pills, can influence sexual energy. Talk with your doctor, it may be time to try something else.
- Triphasil Information for Consumers
- Triphasil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Triphasil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been using Triphasil for 16 years, could this be bad for my health? will I still fall pregnant?
Updated 23 Nov 2010 • 1 answer
Updated 6 Sep 2011 • 1 answer
Updated 12 Feb 2013 • 2 answers
Updated 30 Jul 2014 • 2 answers
I switched from trigestrel to triphasil last month, was supose to start on monday and nothing came,?
Updated 11 Aug 2014 • 1 answer